CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Fox-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017 | 2009
Number of items: 2.

2017

Fox, Jacob and Pach, János and Sheffer, Adam et al. (2017) A semi-algebraic version of Zarankiewicz's problem. Journal of the European Mathematical Society, 19 (6). pp. 1785-1810. ISSN 1435-9855. http://resolver.caltech.edu/CaltechAUTHORS:20170622-080342513

2009

Aubert, B. and Bona, M. and Karyotakis, Y. et al. (2009) Measurement of the e^(+)e^(-)→ bb(macron) cross section between √s = 10.54 and 11.20 GeV. Physical Review Letters, 102 (1). Art. No. 012001. ISSN 0031-9007. http://resolver.caltech.edu./caltechAUTHORS:AUBprl09

This list was generated on Thu Apr 25 01:54:24 2019 PDT.